01-28-2005, 11:41 AM #1
switching my DBola to M1T PH?!??!
This is just a thought so dont flame me please.
The thing is, this is my first cycle of AAS. I am using 200mg/wk deca , 250mg/week SUS (I know this is low so dont go into that one) and alsoAnabol tabs alongside nolva.
The thing is, even though I am using Nolva during this, I feel like I am gaining fat somehow?!?? I dont see how because since starting, I have done more than I should have of cardio which I dont normally do (Just trying to counter any raise in BP or Chol etc). My diet was already high in protein and cals before this cycle but is a little higher now obviously cos Im juicing.
I do believe that this COULD be water retention - bear in mind I do drink a HELLUVA lot of water and my piss is always as clear as water! Which I know helps reduce water retention. The thing is, now I cant see my 6 pack as much and I do feel a little soft.
The last PH cycle (3 rd out of 3 in the past 1.5yrs) which was 4AD and M1T I did gain a total of about 14lbs but only kept about 7 if that but, while I was on that, My fat was disappearing so fast, my muscles felt harder and I really expected better results using this cycle Im on now surely ??
Any ideas if it would be good to use the M1T in place of Anabol to try and help with the above ?? I was meant to be doing a full 10wks of Anabol @ 30mg/day but maybe I could stop at mid way and use M1T for the rest of the 5 weeks ??(I am in wk 2 now, I gained about 6lbs in first week)
My diet is pretty clean with as far as Im concerned, everything I need - High Protein, High carbs and inclusive of good fats etc and correct supps. at the correct time.
01-28-2005, 12:53 PM #2
if i anderstand you correctly i would say you are talking about water retention...get you some letro and take .25-.5 mg aday. this should help
01-29-2005, 06:11 AM #3
I realise that it is probably water like I said above. But the question is, would it be a good idea to replace the anabol with Methyl 1-Test (M1T) ??
01-29-2005, 09:24 AM #4
I wouldn't switch over, and I wouldn't run any methylated compound for more than 6 weeks. Run it 10 and your liver will be screaming for attention.
01-29-2005, 10:17 AM #5
When you say you wouldnt run amy methylated compound for more than 6weeks, are you talking about the M1T or the Anabol or both ?? As for me running the Anabol for 10wks, I know plenty of people who have and do do this and others that recommend it with no problems but I do hear what you're sayin as I know they're hard on the liver.
I thought with M1T having no aromatising effect it would reduce the chances of any problems like that ?
01-29-2005, 10:32 AM #6
I Noticed Some Bloat With M1t Especially Elbows And Knees I Personally Dont Think You'll Be Any Better Off Switching.
01-29-2005, 11:13 AM #7
OK thanks Im still listening to all the oppinions to come through ..............
01-29-2005, 12:43 PM #8
Aromatization has nothing to do with liver damage. The continued stress that your liver undergoes trying to break down the methyl compound is what leads to hepatoxicity which can land you in the hospital or worse if you're unlucky.
M1T is more toxic than Dbol in addition. I've used both and I can tell you 10 weeks of M1T at 20mg's or so will have you pissing dark nasty piss and you'll have pain in your back (kidneys/liver).
Sure you can get away with it...but that type of sh1t catches up with you in the end.
01-29-2005, 12:44 PM #9
I forgot to mention, there is an M1T FAQ in the supplement section that you might want to check out.
01-30-2005, 05:47 AM #10
OK thanks for that. I also had problems when I used M1T for 4 weeks up to 20mg so I would never go that high again.
I also thought that the higher BP due to aromatisation was also what caused kidney/liver pain damage?
Thanks so far
01-30-2005, 09:16 AM #11Originally Posted by IronAdam
10 weeks with 20 mgs ??
Do you even HAVE a liver now ?
01-30-2005, 09:20 AM #12
That probably came out wrong...I haven't used it for 10 weeks. I was just saying I've used both compounds for the suggestred time and after 4 weeks on M1T I would get liver pain, dark urine etc. So 10 weeks is ridiculous..which is what I was trying to point out.
01-30-2005, 09:58 AM #13
Tell your story to a doctor.
What you are experience is not a common thing with a perfectly healthy person.
01-30-2005, 11:20 AM #14
It is perfectly normal when you take a 17aa steroid for a long enough time. Dark urine is simply a sign of stress, at which point I immediatly stopped my use. Stick around long enough and you'll find that dark urine while on oral's is common enough...not good, but common. Believe me if I was still pissing dark yellow/brownish piss and had liver pain I would see a doc.
02-01-2005, 12:10 PM #15
Ive decided I think Im going to stop the Anabol at the 5th week, wait a week then for the last 4 weeks Ill do the M1T.
Let me know if this is going to be a bad idea - its either that or I run the Anabol till the end of the 10wks
02-18-2005, 11:42 AM #16
bump - im at that stage and want to know what to do ???
02-18-2005, 11:56 AM #17
I think your going to do whatever dazebo wants to do. Strange how you'll run a low dose test but kill youreself on 10wks strong orals.
Personally I believe you line of thinking is dangerous.
02-18-2005, 05:39 PM #18
I know of a few people who have used many times, anabol for 10 weeks and not had any problems. This is also recommended in the laymens guide to steroids which is where I got my cycle from (Which I know now was a mistake). So that is why it is an option, but one I cant decide on.
I have stopped my Dbol now (Didnt take any yest or today) because I was getting a pain in my right side which could be either liver or kidney (I have had this before from M1t after 3.5wks). So, I am more on the side of stopping the orals all together now.
But, if in a weeks time my side feels fine, then I may start a 10mg/day dose of M1T.
I am not stupid, and have been trying to do things safely and correctly from the start but the main prob with steroids, is the lack of definitive info available EASILY for newbies like myself. I thought I was doing right by buying the above books and reading before choosing my cycle (Why would the book be wrong?!?) but after buying the gear and starting the cycle it recommends - turns out the cycle is a load of ****!! This is the cycle that says use the orals (pyramid'd up to 45mg!!!) over 10weeks!
Then I found out pyramidding is no good. BUT, I am starting to wonder whether I wouldnt have any pains in my side if I pyramidded up the doses over the weeks instead of doing what everyone on here said to - and starting at 30mgs for the full4-6wks.
I am currently near the end of week 4. I've had no strength gains but weight went up 12lbs in first 3wks (No change in 4th week!) I also take nolva daily (As well as many other supps but I wont go into that)
02-20-2005, 05:01 AM #19
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)